# SDR SWAA2024061301418

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 55,492 hours, 33,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT DOOR LIGHT COVER MISSING<[01] REMOVED AND RELACED PER AMM 33-51-03
